Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had unprotected sex, had heavy bleeding, hymen broke. Taken pills. What is going on?

Hi I am rina,I am 20 years old.My height is 5 feets and 2 inches .. I dont have any medical problem in my history.I had sex with my boyfriend 2 weeks ago .. but because of unprotected sex i used pills .. but last night again we had sex and after that i felt pain in stomach just like in periods .. I went to washroom and checked,there was a heavy bleeding just like in periods.but my last preriod was just 2 and a half weeks ago,means 3 dayz before i used that pills !! Now m confused that why I am having this bleeding,because of hymen breakage or due to that pills .. Is there something wrong ?? how long will this bleeding go on .. ??? and wil my periods will be regular ??
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I understand from your description that you had an unprotected sex 2 weeks back. Then at that time you might have ruptured your hymen. Its the emergency pill the progesterone only pill that you had taken , might have led to hormonal disturbances and the unexpected bleeding.
There is nothing wrong. The bleeding may last for some time and then stop. You will resume your regular periods.
In future use a condom and if you are planning to have sex regularly then start using OCPs.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
After going through your history,you had unprotected sex 2 weeks ago as it was loss of virginity hymen breaks during sex only as you took emergency contraceptive pills I presume it was only progestin pill taken and the bleeding you are having is due to withdrawal bleeding this happens when such drugs are taken before ovulation.
Usually this stops in 3-4 days but if it is continuous please consult Gynecologist for proper evaluation and treatment.
Taking these emergency contraceptive pills can cause irregular period.Please do not use EC pills for contraception if you need there are other suitable options are there take advise of Gynecologist.
Please practice safe sex in future as it will protect you from hormonal imbalances unwanted pregnancy and sexually transmitted diseases.
Take care
Good Luck
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor